Bitte benutzen Sie diesen Identifier, um auf die Ressource zu verweisen: https://oa.tib.eu/renate/handle/123456789/1854
Dateien zu dieser Publikation:
Datei GrößeFormat 
546258328.pdf647,02 kBAdobe PDFAnzeigen/Öffnen
Titel: A metric approach to a class fo doubly nonlinear evolution euations and applications
Autor(en): Rossi, RiccardaMielke, AlexanderSavaré, Giuseppe
URI: https://doi.org/10.34657/1828
https://oa.tib.eu/renate/handle/123456789/1854
Erscheinungsjahr: 2007
Publiziert in: Preprint / Weierstraß-Institut für Angewandte Analysis und Stochastik, Volume 1226, ISSN 0946-8633
Verlag: Berlin : Weierstraß-Institut für Angewandte Analysis und Stochastik
Abstract: This paper deals with the analysis of a class of doubly nonlinear evolution equations in the framework of a general metric space. We propose for such equations a suitable metric formulation (which in fact extends the notion of Curve of Maximal Slope for gradient flows in metric spaces, see [5]), and prove the existence of solutions for the related Cauchy problem by means of an approximation scheme by time discretization. Then, we apply our results to obtain the existence of solutions to abstract doubly nonlinear equations in reflexive Banach spaces. The metric approach is also exploited to analyze a class of evolution equations in $L^1$ spaces.
Publikationstyp: report; Text
Publikationsstatus: publishedVersion
DDC: 510
Lizenz: This document may be downloaded, read, stored and printed for your own use within the limits of § 53 UrhG but it may not be distributed via the internet or passed on to external parties.
Dieses Dokument darf im Rahmen von § 53 UrhG zum eigenen Gebrauch kostenfrei heruntergeladen, gelesen, gespeichert und ausgedruckt, aber nicht im Internet bereitgestellt oder an Außenstehende weitergegeben werden.
Enthalten in den Sammlungen:Mathematik

Zur Langanzeige
Rossi, Riccarda, Alexander Mielke and Giuseppe Savaré, 2007. A metric approach to a class fo doubly nonlinear evolution euations and applications. Berlin : Weierstraß-Institut für Angewandte Analysis und Stochastik
Rossi, R., Mielke, A. and Savaré, G. (2007) A metric approach to a class fo doubly nonlinear evolution euations and applications. Berlin : Weierstraß-Institut für Angewandte Analysis und Stochastik.
Rossi R, Mielke A, Savaré G. A metric approach to a class fo doubly nonlinear evolution euations and applications. Berlin : Weierstraß-Institut für Angewandte Analysis und Stochastik; 2007.
Rossi, R., Mielke, A., & Savaré, G. (2007). A metric approach to a class fo doubly nonlinear evolution euations and applications (Version publishedVersion). Berlin : Weierstraß-Institut für Angewandte Analysis und Stochastik.
Rossi R, Mielke A, Savaré G. A metric approach to a class fo doubly nonlinear evolution euations and applications. Berlin : Weierstraß-Institut für Angewandte Analysis und Stochastik; 2007.


Alle Publikationen in diesem Repository sind urheberrechtlich geschützt soweit nicht anders angegeben.